# SDR SWAA2025120834091

- Difficulty date: November 12, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS CRACKS ON PHOTOLUMINESCENT STRIP.    COMPLETED ALL PHOTOLUMINESCENT STRIP REPLACEMENT FROM BS 420 - 887 MISSING SOME PIECES BECAUSE THE LAVATORY IS NOT INSTALLED. ] REMOVED AND REPLACED PHOTOLUMINESCENT STRIPS IAW DWG 33500007, & AMM 33-51-15-400-802.
